# SDR QMLA2013032813045

- Difficulty date: March 28, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N259AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7050
- Aircraft time: 812 hours, 2,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 350A23428120
- Condition: Cracked
- Location: Battery Bay
- Part time: 812 hours, 2,722 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIR WORTHINESS CHECK,  MECHANIC FOUND A CRACK ABOUT 1.5 INCH LONG IN THE UPPER RT CORNER OF THE BATTERY COMPARTMENT ACCESS DOOR OPENING.  THE CRACK WAS ORIGINALLY NOTICED IN THE DOUBLER AND UPON FURTHER INSPECTION FOUND A CRACK IN THE SKIN BENEATH THE DOUBLER.   OPEN
